# SDR AALA200802252

- Difficulty date: August 30, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 5241 · Galley Doors
- Part: Pin
- Part number: 2705574BN
- Condition: Broken
- Location: Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GDL FOUND BROKEN SCREW AT AFT GALLEY DOOR LEVER MECHANISM.  REPLACED PIN AT AFT GALLEY DOOR MECHANISM.  SYSTEM GROUND CHECKED NORMAL OPS.
